Just can’t handle medication anymore

Can’t concentrate. Have no enjoyment. Barely cooking or cleaning for myself. I mostly just sit here all day long. I want to get back into enjoying video games again and watching the TV.

My medication has been lowered. I told my doctor if I was at least given the chance to come off my medication under her supervision instead of doing it myself I stand a chance of success but she was not having it.

The best she would do was lower it. I am on an injection if I come off it myself that would mean cold turkey. It’s not like I’m on pills and can wean myself off it myself.

I am so tired if I was not on medication I would have more drive and enjoyment energy and emotion. She should have given me a chance. I am telling my nurse tomorrow on the phone

3 Likes

What injection are you taking ?

I understand how you feel Qwerty, none of us like meds and their side effects.

But it’s better than being in hospital isn’t it?

If you really can’t stand the side effects, maybe work with your pdoc and try something different?

4 Likes

Paliperidone. Just reduced to 75mg.

That would be hard. Switching medications when you don’t know if they will work or how they will affect you.

1 Like

I’m the same :slight_smile:

This illness sux and then some.

But you’re a warrior Qwerty you can handle it.

3 Likes

Your symptoms maybe your illness not your medication, Lack of concentration is a cognitive symptom.

4 Likes

I think staying on medication at the dosage it is now would not be good; I think coming off it entirely is bad. The grass is always greener on the other side isnt it? Find the middle ground. Maybe take a 50% reduced amount? Maybe 25% less. How much less do you think you need?

2 Likes

Listen… I recently tried it… Come off cold turkey of this dosage is not good… It’s not fun, it’s stressful, and it gets pretty weird and scary kinda fast.

What you should do is

  1. Talk to your doctor, and if you have a good relationship with you maybe she will realize that it’s your body and you decide what you do with it, and if you tell her this perhaps she will agree to see you through this process. As a side note I say that if you trust your doctor and have been with her for a while (more than a year), then you should at least take into consideration her point of view.
  2. Get a second opinion. Find a doctor that is willing to see you through this process of coming off meds (or changing meds if that’s an option). Start a new relationship with a doctor that knows your looking to cut down on your medication. You can ask your doc for a recommendation or look online, or ask your therapist/social worker/case manager/other paitents for recomndations.

I hope you find your way to better health
Cheers

1 Like

I said the same thing three months ago and tapered my Haldol. Six weeks later I was ragingly psychotic again. Please be careful. I don’t want to see you end up getting hurt. I hate my meds too,but I need them. sigh

1 Like

Im so thankful olanzapine feels like im not on meds. I dont know if it works on everybody like that.

Be careful @Fanny_Longbottom.
Getting off of meds could end up disastrously.

It is definitely the medications …invega is the worst antipsychotics medication created …who ever made it .did not make that stuff with good intentions.

that’s not true. invega is the reason I can even be happy now. for me, risperdal consta sapped my energy too much. for me, the invega sustenna depot is a blessing.

sorry it doesn’t work for you

2 Likes

Maybe they kind find a medication for you that doesn’t have these awful side effects. Have you tried Geodon and Seroquel?

So you don’t suffer from anhedonia…because as I stopped the injection and I still can not cry or laugh have no emotions at all…have no motivation…suffer from insomnia and sleeping pills have no effect because of this poison…gain 20 pounds …can not drink wine because I do not feel the effects of it …this poision took away my whole reward system and joy …completely numb me from life and replaced it with intense anxiety and suicidal thoughts …do not know how you are "happy " on this crap.

1 Like

don’t get me wrong, I believe you completely. risperdal made me feel the same exact way.

the only reason I changed my mindset is because wellbutrin, an antidepressant, has improved those negative symptoms for me.

I believe risperdal gave me medicine-induced depression and i had to complain to my doctor about it and she shut me up by prescribing wellbutrin. only problem is she had to double my dose because I complained again.

I advise you make a journal of how you feel for about 2 weeks and talk about it with your pdoc so you can reach your potential of being happy.

1 Like

I was on risperdal consta and it was no where near numbing me like this injections …but I did have faint spells on it and slept alot …so the doctor told me invega had" no side affects " and that was a big lie …it literally blocks your brain receptors from any type of excitement or joy,stimulants like coffee etc and alcohol an drug(which I do not do drugs )…I am in a chemical depression from only 3 shots in total .and been off this stuff for 2 months now with no emotions still…it has a long half life …and suppose to clear out your system around "8 months " but when you call the makers and ask them they are not even really sure how long it really stays in your system for and that to me means they could careless about the people they are giving this too as long as they are getting paid…this injection robbed me from my whole life …and I feel like the longer a person stays on it the harder it is for them to ever really have a chance to come off it and actually recover from it …

There is also a forum on here called Has anyone came off invega sustenna? It has 698 posting on it about the inhuman side affects of this drug …

But if it works for you …then I mean great …but I honestly think it should be taken off market .